# SDR SWAA2019020529205

- Difficulty date: January 6, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 40,356 hours, 20,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8330
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOORWAY LOWER THRESHOLD SUB WEB CORRODED BETWEEN BS 440 TO BS 480, RBL 24.  R&R SUB WEB IAW DWG AND SRM.
